Cookies?
Library Header Image
LSE Research Online LSE Library Services

The limits of liberal cosmopolitanism

Flikschuh, Katrin (2004) The limits of liberal cosmopolitanism. Res Publica, 10 (2). pp. 175-192. ISSN 1356-4765

Full text not available from this repository.
Identification Number: 10.1023/B:RESP.0000034639.33496.60
Item Type: Article
Official URL: http://www.springer.com/philosophy/philosophy+of+l...
Additional Information: © 2004 Kluwer Academic Publishers.
Subjects: J Political Science > JC Political theory
Sets: Departments > Government
Date Deposited: 11 Sep 2008 09:04
Last Modified: 08 Mar 2011 15:27
URI: http://eprints.lse.ac.uk/id/eprint/15817

Actions (login required)

View Item View Item